# SDR M7F2001F00000

- Difficulty date: December 14, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N105MH
- Make and model: Bolkms BO105S
- Aircraft serial: S419
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: G62504
- Condition: Missing
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULB ASSEMBLY IS ATTACHED TO SEARCH LIGHT ASSEMBLY BY TWO SET SCREWS TIGHTENED INTO A POST.  APPEARS THAT SET SCREWS LOST TENSION ON POST AND BULB ASSEMBLY SLID OFF POST.  NO DAMAGE TO AIRCRAFT.
